# SDR ASAA11710429

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 41,458 hours, 18,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3251
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGED DENT 9" FWD OF AFT CARGO DOOR BELOW STRINGER S21R.  DENT MEASURES 1.6 X 1.7" MAX DEPTH .070".  GOUGE IN DENT MEASURES .9" X .1" MAX DEPTH .015".  VERIFIED DAMAGED AREA LOCATED AT 2" BELOW S22R AND FUS STA 789 IAW SRM 53 00 00 GENERAL FUS STA DIAGRAM FIG 1.  REPAIRED DAMAGE FWD OF AFT CARGO DOOR. REF EA 700 53EA 06362.
